# SDR USAA2013121800001

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,240 hours, 15,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: D5211013000999
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH 3L & 3R DOOR ARMING LEVERS ARE LOOSE.  TIGHTENED BOTH 3L & 3R ARMING LEVERS IAW A321 AMM 52-22-00-820, OPERATIONS CHECKED GOOD.
